Lower bounds for stability margin of n-dimensional discrete systems

Tyrone Fernando, H. Trinh, S. Nahavandi

    Research output: Contribution to journalArticlepeer-review

    Abstract

    This paper derives lower bounds for the stability margin of n-dimensional discrete systems in the Roesser’s state space setting. The lower bounds for stability margin are derived based on the MacLaurine series expansion. Numerical examples are given to illustrate the results.
    Original languageEnglish
    Pages (from-to)861-871
    JournalComputers and Electrical Engineering
    Volume29
    Issue number8
    DOIs
    Publication statusPublished - 2003

    Cite this